Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Page 1 of 3 123 LastLast
Results 1 to 10 of 27

Thread: Need your help/experience with strange issue

  1. #1
    Newbie Brother
    Join Date
    Sep 2016
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Need your help/experience with strange issue

    Hello,

    I'm pretty new here, only my 3rd post.... most of the time I search here and read so don't need much to open a new post.

    I've came up with something strange and need your experience.
    I'm 31 years old, healthy usually without any issues, taking finasteride for 9 years, accutane 2 for half year.
    In my history, there are 2 cycles:
    2017- 500mg test for 14 weeks, methyl test for 5 weeks (60mg) (the box said anavar on it but after roidtest kit It was methyl test).
    2018- 500mg test for 20 weeks, boldenone 600-750 20 weeks, lgd 4033 for 15 weeks and real anavar at 60mg for 5 weeks.
    Proviron here and there...

    HCG- during the cycles at 1000-1200 iu per week.
    AI-arimidex 1mg per week (0.25 eod)
    PCT for both cycles:
    Clomid-100/100/50/50
    Nolva-40/40/20/20
    GW 20mg for 2018 pct.

    Both cycles went great without any problems.
    The last one from 2018 was finished at 24 october, 2 weeks later started pct.

    A few months forward to 31 march 2019 (50 days on 20mg gw already), just pinned the 3rd cycle for the first time (test+boldenone+primo+lgd+rad+gw), and noticed that I have small lump near the right nipple.(I started to fell it a few days before while slipping on my belly but I knew I have bad spot on my mattress so I just moved an inch and it was fine until one night I decided to check what's bothering me and found the lump).

    Went to a breast surgeon and he gave me reference to ultrasound and mammography (tomorrow).
    I'll try to have blood checks for test and estrogen too.

    Has anyone heard or encountered such a thing? am trying to think what's the trigger for this lump but guess I'll find out after the tests, just hope it's not the worst thing....
    Any thought or advice would be highly appreciated!

    Thanks!!!!
    Roei

  2. #2
    Cyborg Humanoid Brother awm1981's Avatar
    Join Date
    May 2016
    Posts
    2,368
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by tooly View Post
    Hello,

    I'm pretty new here, only my 3rd post.... most of the time I search here and read so don't need much to open a new post.

    I've came up with something strange and need your experience.
    I'm 31 years old, healthy usually without any issues, taking finasteride for 9 years, accutane 2 for half year.
    In my history, there are 2 cycles:
    2017- 500mg test for 14 weeks, methyl test for 5 weeks (60mg) (the box said anavar on it but after roidtest kit It was methyl test).
    2018- 500mg test for 20 weeks, boldenone 600-750 20 weeks, lgd 4033 for 15 weeks and real anavar at 60mg for 5 weeks.
    Proviron here and there...

    HCG- during the cycles at 1000-1200 iu per week.
    AI-arimidex 1mg per week (0.25 eod)
    PCT for both cycles:
    Clomid-100/100/50/50
    Nolva-40/40/20/20
    GW 20mg for 2018 pct.

    Both cycles went great without any problems.
    The last one from 2018 was finished at 24 october, 2 weeks later started pct.

    A few months forward to 31 march 2019 (50 days on 20mg gw already), just pinned the 3rd cycle for the first time (test+boldenone+primo+lgd+rad+gw), and noticed that I have small lump near the right nipple.(I started to fell it a few days before while slipping on my belly but I knew I have bad spot on my mattress so I just moved an inch and it was fine until one night I decided to check what's bothering me and found the lump).

    Went to a breast surgeon and he gave me reference to ultrasound and mammography (tomorrow).
    I'll try to have blood checks for test and estrogen too.

    Has anyone heard or encountered such a thing? am trying to think what's the trigger for this lump but guess I'll find out after the tests, just hope it's not the worst thing....
    Any thought or advice would be highly appreciated!

    Thanks!!!!
    Roei
    Sounds like gyno man.

    Have you run bloods to see estrogen levels? If not the arimidex dosage may not have been enough. Also assuming you took your arimidex all cycle and in pct?

    The one thing is with arimidex you can have rebound when you stop meaning estrogen can creep up. This is why aromasin is the best AI to use.

    Iíd guess you got some gyno though.

  3. #3
    Newbie Brother
    Join Date
    Sep 2016
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Hi awm1981,

    I totally forgot about the rebound issue.....tool arimidex through the all cycle until pct (arimidex interacts with nolvadex)
    I just did E2-estradiol blood test-will get results in a few hours.
    I had issue with going down in weight/body fat even due i'm in negative caloric balance and my nutritionist told me it might be an issue if I have high estrogen levels.

    Is there a way to threat this issue? nolva+aromasin/letrozole ?

  4. #4
    Newbie Brother
    Join Date
    Sep 2016
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I just hope it's not sign for breast cancer....

  5. #5
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    19,587
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by tooly View Post
    I just hope it's not sign for breast cancer....
    That was my next thought - men do get it.

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

  6. #6
    Newbie Brother
    Join Date
    Sep 2016
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Update
    Just came back from U.S and mammography, luckily it's not malignant, it's just a tissue that slightly grow up, I 99% sure it's estrogen based.
    Waiting for the testosteron and e2 blood results.

    According to what I read, if I got high e2, the protocol is nolva+letrozole/aromasin, Is that correct ?any tips would be appreciated!

  7. #7
    Official Representative (VIP) Fella Finn's Avatar
    Join Date
    Aug 2018
    Posts
    4,114
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Good to hear that man.
    The protocol is somewhat correct, however I would't use aromasin though.
    You can check out our anti-gyno article in more detail here: https://www.evolutionary.org/anti-gy...cure-version-3


    Need a source for Sarms or N2BM products in Finland?



  8. #8
    Head Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    42,552
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    If you are estrogen sensitive then simply stop using steroids which aromatise. There are plenty to choose from

  9. #9
    Newbie Brother
    Join Date
    Sep 2016
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Thanks, I'll go over it.

    - - - Updated - - -

    Not really, I just used low dose of AI and haven't used heavy things like deca/dbol... just test and boldenone

    - - - Updated - - -

    Does letrozole interact with nolva ? (like arimidex)

  10. #10
    Cyborg Humanoid Brother awm1981's Avatar
    Join Date
    May 2016
    Posts
    2,368
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by tooly View Post
    Hi awm1981,

    I totally forgot about the rebound issue.....tool arimidex through the all cycle until pct (arimidex interacts with nolvadex)
    I just did E2-estradiol blood test-will get results in a few hours.
    I had issue with going down in weight/body fat even due i'm in negative caloric balance and my nutritionist told me it might be an issue in if I have high estrogen levels.

    Is there a way to threat this issue? nolva+aromasin/letrozole ?
    Yea itís why I switched to aromasin and I take it throughout pct with nolva, clomid, n2generateES, and cardarine.

    The link to the anti-gyno protocol is above itís tried and tested by many on this forum so Iíd try that.

    As Steve said if you are gyno prone just be careful with aromatizing compounds. Also my guess would be that maybe the arimidex dose wasnít enough and you had higher than normal E2 and maybe that caused it but I always do week 5 bloods to check estrogen levels to make sure my AI is enough. I was taking .5mg of arimidex every other day on 500mg of test only a week and I was still just a tad over the normal range (range is like 0-40 and I was at 49) so I only had s little arimidex left and made the choice to go to aromasin at 12.5mg eod and it got my E2 to 23 so perfect amount.

    Glad to hear it isnít anything more significant health wise. If you are 1 week into your current cycle you have a couple options. Stop and start the anti-gyno protocol or get bloods done week 5 of your cycle and up your current arimidex dose to .5mg eod.

    I personally would stop and fix the gyno issue before it gets worse but itís really your choice.

    If you want to run something in the meantime could do cardarine and stenobolic (sr9009).

Page 1 of 3 123 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •